Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (5)


Year
From To Submit

2018 (2)

2017 (1)

2015 (1)

2013 (1)

2010 (1)

Listing 1 - 6 of 6
Sort by

Proposal of A New Elements for the Mathematica Program to Solve Partial Differential Equations

Al-Rafidain University College For Sciences, 2013, Volume , Issue 32, pages 283-291
 

REGULAR PROPERTIES OF SEMIGROUP RINGS

Al-Qadisiyah Journal of pure science, 2010, Volume 15, Issue 4, pages 121-134
 

Sensitivity of Initial Conditions and Parameters in A new Four-dimension Hyper Chaotic system

Iraqi Journal of Information Technology, 2018, Volume 8, Issue 4 اللغة الانكليزية, pages 157-163
 

Design and Analysis of a New Three-dimensional Hyper Chaotic System

Iraqi Journal of Information Technology, 2018, Volume 9, Issue 1 اللغة الانكليزية, pages 82-96
 

A novel chaotic System For Color Image Encryption

Journal of College of Education, 2017, Volume , Issue 1, pages 147-162
 

Bifurcation and The Influence parameters On A Novel Chaotic Dynamic System

Iraqi Journal of Information Technology, 2015, Volume 7, Issue 1 اللغة الانكليزية, pages 83-92
 

Listing 1 - 6 of 6
Sort by